RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., Ser. 2, 2005, Volume 12, Number 2, Pages 24–43 (Mi da90)  

This article is cited in 5 scientific papers (total in 5 papers)

Analysis of the sensitivity of an efficient solution of a vector Boolean problem of the minimization of projections of linear functions onto $\mathbb R_+$ and $\mathbb R_-$

V. A. Emelichev, K. G. Kuz'min

Belarusian State University

Full text: PDF file (288 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.10
Received: 11.10.2004
Revised: 08.09.2005

Citation: V. A. Emelichev, K. G. Kuz'min, “Analysis of the sensitivity of an efficient solution of a vector Boolean problem of the minimization of projections of linear functions onto $\mathbb R_+$ and $\mathbb R_-$”, Diskretn. Anal. Issled. Oper., Ser. 2, 12:2 (2005), 24–43

Citation in format AMSBIB
\Bibitem{EmeKuz05}
\by V.~A.~Emelichev, K.~G.~Kuz'min
\paper Analysis of the sensitivity of an efficient solution of a vector Boolean problem of the minimization of projections of linear functions onto $\mathbb R_+$ and $\mathbb R_-$
\jour Diskretn. Anal. Issled. Oper., Ser.~2
\yr 2005
\vol 12
\issue 2
\pages 24--43
\mathnet{http://mi.mathnet.ru/da90}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2220132}
\zmath{https://zbmath.org/?q=an:1249.90165}


Linking options:
  • http://mi.mathnet.ru/eng/da90
  • http://mi.mathnet.ru/eng/da/v12/s2/i2/p24

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Vodennikov, V. A. Emelichev, K. G. Kuzmin, “Ob odnom tipe ustoichivosti vektornoi kombinatornoi zadachi razmescheniya”, Diskretn. analiz i issled. oper., ser. 2, ser. 2, 14:2 (2007), 32–40  mathnet  zmath
    2. Emelichev V.A., Korotkov V.V., Kuz'min K.G., “Multicriterial investment problem in conditions of uncertainty and risk”, Journal of Computer and Systems Sciences International, 50:6 (2011), 1011–1018  crossref  mathscinet  zmath  isi  elib  scopus
    3. V. A. Emelichev, V. V. Korotkov, “Analiz ustoichivosti pareto-optimalnogo portfelya mnogokriterialnoi investitsionnoi zadachi s maksiminnymi kriteriyami Valda”, Diskretn. analiz i issled. oper., 19:6 (2012), 23–36  mathnet  mathscinet
    4. V. A. Emelichev, K. G. Kuzmin, “Usloviya ustoichivosti mnogokriterialnoi bulevoi zadachi minimizatsii proektsii lineinykh funktsii”, Tr. IMM UrO RAN, 19, no. 2, 2013, 125–133  mathnet  mathscinet  elib
    5. V. A. Emelichev, K. G. Kuzmin, “Analiz ustoichivosti effektivnogo resheniya vektornoi zadachi o maksimalnom razreze grafa”, Diskretn. analiz i issled. oper., 20:4 (2013), 27–35  mathnet  mathscinet
  • Дискретный анализ и исследование операций
    Number of views:
    This page:381
    Full text:73
    References:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020